# SDR SWAA2022011254380

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#71-186 FWD CARGO COMPARTMENT #2 RH FWD CAP STRIP CORRODED ; / [01] DAMAGE REMOVED IAW B-737 SRM 51-40-02. 10X MAG LENS DETECT NO FURTHER DAMAGE.; [02] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS NOTED. TOOL#36303; DUE 13APR22; [03] REPLACED DAMAGED PART WITH NEW CAP STRIP IAW B-DRAWING 453A1600 REV -.; [04] REPLACED DAMAGED PART WITH NEW CAP STRIP IAW B-DRAWING 453A1600 REV -. A-TAG WN1585; [05] VERIFIED ALL STEPS COMPLETE; [06] BOEING DWG 453A1600 SHT 140 REV- EFFECTIVITY VERIFIED LINE#5706 P/N 453A1611-31; [07] VERIFIED COMPLETE
